Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Special values of derivatives of $L$-series and generalized Stieltjes constants

Tom 184 / 2018

M. Ram Murty, Siddhi Pathak Acta Arithmetica 184 (2018), 127-138 MSC: Primary 11M41. DOI: 10.4064/aa170615-13-3 Opublikowany online: 7 May 2018

Streszczenie

The connection between derivatives of $L(s,f)$ for periodic arithmetical functions $f$ at $s=1$ and generalized Stieltjes constants has been noted earlier. In this paper, we utilize this link to throw light on the arithmetic nature of $L’(1,f)$ and certain Stieltjes constants. In particular, if $p$ is an odd prime greater than $7$, then we deduce the transcendence of at least $(p-7)/2$ of the generalized Stieltjes constants, $\{ \gamma_1(a,p) : 1 \leq a \lt p \}$, conditional on a conjecture of S. Gun, M. Ram Murty and P. Rath (2009).

Autorzy

  • M. Ram MurtyDepartment of Mathematics and Statistics
    Queen’s University
    Kingston, ON, Canada K7L 3N6
    e-mail
  • Siddhi PathakDepartment of Mathematics and Statistics
    Queen’s University
    Kingston, ON, Canada K7L 3N6
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek